# SDR ASOA2012061801805

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621-625
- Part time: 985,824 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621-625 OBLIQUE ANGLE IS CRACKED.  REMOVED CRACKED RT FS 621-625 OBLIQUE ANGLE AND REPLACED WITH NEW PARTS IAW SRM 51-40-11 AND 51-42-21.
